# SDR SIMA2033

- Difficulty date: July 21, 2000
- Submitted: September 29, 2000
- Operation: Air carrier
- Aircraft: N286AE
- Make and model: Saab 340B
- Aircraft serial: 340B286
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: 192414A
- Condition: Failed
- Location: Row 4 And 5
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - FLT 3594 - EMERGENCY LIGHT AT ROW 4A AND 5B APPEARS TO BE BURNED OUT.  PUT ON MEL AT THIS TIME.  REMOVED AND REPLACED FUSE AT 65CN IAW 33-50-00.  OPS CHECK GOOD.  (M)
